# SDR CIEA200900001

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N520M
- Make and model: Beech 200BEECH
- Aircraft serial: BB043
- Aircraft time: 13,465 hours, 14,883 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 6221879002
- Part serial: 7110
- Condition: Failed
- Location: Avionics Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER RUNUP, HAD TO CONTACT GROUND CONTROL 2 TIMES FOR REPLY ON NR1 COMM.  AFTER TAKEOFF CONTACTED DEPARTURE FREQUENCY 132.75 TWICE FOR REPLY AFTER SWITCHING TO 128.45, NEVER RECEIVED REPLY FORM CENTER. TRIED HEADSET/HANDSET AND SWITCH TO COMM 2 WITH NO ISSUES ON NR 2, RETURNED TO DEPARTURE. THE NR 1 COMMUNICATION RADIO UNIT WAS REMOVED AND ANOTHER UNIT WAS INSTALLED.  UNIT WAS OPS CHECKED BY REPAIR STATION.
